# SDR 2020F00453

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 07ND780045
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT LOWER THRUST REVERSER LOWER DOOR ASSEMBLY, PART NUMBER 07ND78004-5.  ACCOMPLISHED NORDAM FIELD ENGINEERING DISPOSITION DATED 6 NOV 2020 NTRSD-20TP-241.  LOWER DOOR CORROSION REMOVAL.
